question-icon

Hi: I was on losartan and went off on Feb.

default
Posted on Sat, 23 Mar 2019
Question: Hi: I was on losartan and went off on Feb. 18th due to all the side effects. They tell me I am now suffering anxiety disorder but I do not believe that I believe the drug has caused this. Is this a possibility?
doctor
Answered by Dr. Seikhoo Bishnoi (48 minutes later)
Brief Answer:
I don’t think so

Detailed Answer:
Hello,
Thanks for using 'Ask A Doctor' service...

No, I don’t think Losartan has caused anxiety disorder. Losartan may slightly increase anxiety symptoms but the drug is not a cause of anxiety.

You have stopped the drug on Feb 18, so no question that the anxiety is due to Losartan.

Please let me know if you have any more queries/doubts.

Thanks


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Seikhoo Bishnoi

Psychiatrist

Practicing since :2007

Answered : 5181 Questions

premium_optimized

The User accepted the expert's answer

Share on
Hi: I was on losartan and went off on Feb.

Brief Answer: I don’t think so Detailed Answer: Hello, Thanks for using 'Ask A Doctor' service... No, I don’t think Losartan has caused anxiety disorder. Losartan may slightly increase anxiety symptoms but the drug is not a cause of anxiety. You have stopped the drug on Feb 18, so no question that the anxiety is due to Losartan. Please let me know if you have any more queries/doubts. Thanks